# SDR ASAA2016050816656

- Difficulty date: May 8, 2016
- Submitted: May 10, 2016
- Operation: Air carrier
- Aircraft: N442AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43293
- Aircraft time: 9,753 hours, 3,183 cycles
- System (JASC): 2210 · Autopilot System
- Part: Warning Flag
- Condition: False Activation
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING PREFLIGHT AMBER "FD" ANNUNCIATION ON FO DISPLAY.  ACFT GROUNDED. "FD" FLAG APPEARED AFTER GROUND POWER DROPPED OFFLINE.  CYCLED POWER & "FD" FLAG EXTINGUISHED.  PERFORMED CURRENT STATUS TEST FOR "B" A/P & AUTO TEST PASSED.  FLIGHT DIRECTOR LIBRARY TEST PASSED REF FIM 22-11, TASK 801.
